MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/16 HOLES/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/16 HOLES/RIGHT; PLATE, FIXATION, BONE
Model Number 02.118.014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent removal of hardware of the right tibia due to nonunion and possible infection.The 16 hole plate was removed with no difficulties.Four (4) of the 2.7mm variable angle (va) locking screws in the distal end of the plate were broken.These were trephined out and removed using conical extraction device from screw removal set.All hardware was removed successfully.The hardware consisted of one (1) 16 hole variable angle (va) locking compression plate (lcp) medial distal tibia plate, four (4) 2.7mm variable angle (va) locking screws, one (1) 3.5mm cortex screws, two (2) zimmer cannulated screws.Patient status was unknown.This is report 6 of 6 for complaint (b)(4).

Brand Name
2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/16 HOLES/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9742225
Report Number2939274-2020-01001
Device Sequence Number2100500
Product Code HRS
UDI-Device Identifier10886982037824
UDI-Public(01)10886982037824
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.118.014
Device Catalogue Number02.118.014
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2020
Initial Report FDA Received Date02/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;